U.S. doctors online nowAsk doctors free
Los Angeles, CA
A 18-year-old female asked:

I have a vaginal yeast infection. could this, or the flucanozole 150mg pill i took for it, be causing the dry mouth i'm now experiencing?

1 doctor answer2 doctors weighed in
Dr. Paul Grin
Pain Management 36 years experience
It is possible: but not very common side effect. See your primary health provider for further investigation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 26, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.